I’ve been weaning myself off Suboxone for the last three months and I’m currently taking about 1 mg (hard to say exactly since not all cut pieces are the same) and I just want to stop taking it altogether by the end of this week. I know I still can expect withdrawal symptoms to kick in, since I’ve tried going off them earlier.
I know I’ll have to buy Imodium, and since my doc won’t prescribe me any sleep aids I’ll guess I’ll have to go with Benedryl or similar, and I’ve read some people recommending to take Clonidine which is a medication for high blood pressure, I’m not sure what good would it do? All advices are much appreciated.
Clonidine is a medication that had relatively recently been recognized to be of great help during the first days of withdrawal because it helps with anxiety, agitation, muscle aches, sweating, runny nose, and cramping. The most important thing is that unlike benzodiazepines it's not addictive, and I hope your doctor will be understanding enough to give you the prescription.
Besides this, drink a lot of water, perhaps gatorade or something similar that will provide you with electrolytes. Until your stomach settles a bit, don't take multivitamins, but start as soon as you can.
it would be great if you could get Clonidine, but no matter if you do, hot showers will help you to calm yourself a bit and get at least some sleep with Benadryl. Imodium is definitely a must and try to eat at least some food so you'll feel stronger. No matter that you won't be in a mood, physical activities and exercise are great way to keep your mind of all the things that are going on, and the time goes faster. Also, even focusing on some movie or TV helps - literally anything that will occupy your mind. Good luck!
I've called my physician's office and i hope I'll get a prescription for Clonidine. From what i've read, it seems like it might be totally worth waiting with the complete cold turkey Suboxone withdrawal untill I get that prescription and I guess that wouldn't be too big of a problem since I can try and contiue to cut 1 mg pieces into even smaller ones so hopefully I won't have too bad wihdrawal symptoms.
Thanks for all your advices, I just hope I'll be in shape to do any physical activity once withdrawals kick in.